# SDR CALA2024041601105

- Difficulty date: April 12, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313T3380423
- Condition: Cracked
- Location: #1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM; 168798-0400-0017/// WHILE REMOVING NO 1 PYLON OB SIDE TE FAIRING UPPER WEB ATTACH ANGLE FOUND THE IB SIDE ALSO CRACKED . REPORTED BY REMOVED & REPLACED INBD ATTACH ANGLE ON NO 1 PYLON IAW B767 SRM 51-40-02 PARA 9 ESFR 1035806
